# SDR UPS06447509

- Difficulty date: July 7, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65B0484362
- Condition: Corroded
- Location: Bs 1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT BS 1560 STR 28L FRAME TIE CLIP FOUND CORRODED.  CORROSION BLEND OUT 0.019" BY 1" BY 2".  AFT CARGO COMPT BS 1560 STR 28L FRAME TIE CLIP REPLACED AS PER SRM 51-10-01 P9.
